# SDR COM31035

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Part time: 15,372 hours
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ABOVE FWD RT EMERGENCY EXIT IS INOP. REPLACED BATTERY PACK.
